آمار

تعداد نشریات43
تعداد شماره‌ها1,238
تعداد مقالات15,201
تعداد مشاهده مقاله50,756,367
تعداد دریافت فایل اصل مقاله13,832,870
Adewole, Matthew. (1402). Finite element solution of a class of parabolic integro-differential equations with inhomogeneous jump conditions using FreeFEM++. سامانه مدیریت نشریات علمی, 12(2), 314-328. doi: 10.22034/cmde.2023.50871.2114
Matthew Olayiwola Adewole. "Finite element solution of a class of parabolic integro-differential equations with inhomogeneous jump conditions using FreeFEM++". سامانه مدیریت نشریات علمی, 12, 2, 1402, 314-328. doi: 10.22034/cmde.2023.50871.2114
Adewole, Matthew. (1402). 'Finite element solution of a class of parabolic integro-differential equations with inhomogeneous jump conditions using FreeFEM++', سامانه مدیریت نشریات علمی, 12(2), pp. 314-328. doi: 10.22034/cmde.2023.50871.2114
Adewole, Matthew. Finite element solution of a class of parabolic integro-differential equations with inhomogeneous jump conditions using FreeFEM++. سامانه مدیریت نشریات علمی, 1402; 12(2): 314-328. doi: 10.22034/cmde.2023.50871.2114


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب